Alert archive / Kentucky / River Flood Warnings in 2012

River Flood Warning 1, NWS Jackson, KY

March 3, 2012Whitley County, Kentucky

NWS Jackson, KY issued this river flood warning at Mar 3, 2012, 1:58 PM EST for Whitley County, Kentucky. It took effect at Mar 3, 2012, 10:36 PM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2012, 1:58 PM EST (18:58 UTC)
In effect from
Mar 3, 2012, 10:36 PM EST
Expired
Mar 4, 2012, 2:27 AM EST
In force
4 hr
Issued by
NWS Jackson, KY
Flood severity
Minor

County Whitley County, KY

The radar

The Knoxville radar (KMRX), 93 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cumberland River at Williamsburg (WLBK2).

Action stage
17 ft
Minor stage
21 ft
Moderate stage
27.5 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03404000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WGUS43 KJKL 031858
FLWJKL
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE JACKSON KY 
158 PM EST SAT MAR 3 2012

...THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY...

  THE CUMBERLAND RIVER AT WILLIAMSBURG

.RUNOFF FROM PREVIOUS HEAVY RAINFALL HAS ALLOWED FOR SIGNIFICANT
RISES ON THE CUMBERLAND RIVER AT WILLIAMSBURG. THE RIVER IS EXPECTED 
TO CLIMB ABOVE FLOOD STAGE TONIGHT AND CREST EARLY SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. 

CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA 
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY 
THIS FORECAST TAKE NECESSARY PRECAUTIONS. 

THE NEXT UPDATE WILL BE ISSUED BY 4 PM THIS AFTERNOON.

&&

KYC235-040658-
/O.NEW.KJKL.FL.W.0001.120304T0336Z-120305T0925Z/
/WLBK2.1.ER.120304T0336Z.120304T1800Z.120305T0325Z.NO/
158 PM EST SAT MAR 3 2012

THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUMBERLAND RIVER AT WILLIAMSBURG.
* FROM THIS EVENING TO LATE SUNDAY NIGHT.
* AT  1:00 PM SATURDAY THE STAGE WAS 19.8 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 21.7 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW LATE EVENING.
* AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES. .
* THIS CREST COMPARES TO A PREVIOUS CREST OF 23.4 FEET ON MARCH 31 
1976.

$$
3 follow-up statements
013 
WGUS83 KJKL 032043
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
343 PM EST SAT MAR 3 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...

  THE CUMBERLAND RIVER AT WILLIAMSBURG 

.RUNOFF FROM PREVIOUS HEAVY RAINFALL HAS ALLOWED FOR SOME SIGNIFICANT
RISES ALONG PORTIONS OF THE CUMBERLAND RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA 
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY 
THIS FORECAST TAKE NECESSARY PRECAUTIONS. 

THE NEXT UPDATE WILL BE ISSUED BY MIDNIGHT.

&&

KYC235-040843-
/O.CON.KJKL.FL.W.0001.120304T0336Z-120305T0925Z/
/WLBK2.1.ER.120304T0336Z.120304T1800Z.120305T0325Z.NO/
343 PM EST SAT MAR 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE CUMBERLAND RIVER AT WILLIAMSBURG.
* AT  3:00 PM SATURDAY THE STAGE WAS 20.2 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE 
  TO RISE TO NEAR 21.7 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING.
* AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES. .
THIS CREST COMPARES TO A PREVIOUS CREST OF 23.1 FEET ON MAY 4 2010.

$$
298 
WGUS83 KJKL 040450
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1150 PM EST SAT MAR 3 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  THE CUMBERLAND RIVER AT WILLIAMSBURG 

.RUNOFF FROM PREVIOUS HEAVY RAIN IS CAUSING PORTIONS OF THE CUMBERLAND 
RIVER TO FLOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA 
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY 
THIS FORECAST TAKE NECESSARY PRECAUTIONS. 

THE NEXT UPDATE WILL BE ISSUED BY 9 AM SUNDAY.

&&

KYC235-041650-
/O.EXT.KJKL.FL.W.0001.000000T0000Z-120305T0000Z/
/WLBK2.1.ER.120304T0600Z.120304T1800Z.120304T1800Z.NO/
1150 PM EST SAT MAR 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE CUMBERLAND RIVER AT WILLIAMSBURG.
* AT 11:00 PM SATURDAY THE STAGE WAS 20.9 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR THE FLOOD STAGE OF 21.0 FEET
  BY 7 AM SUNDAY...AND THEN FALL BELOW FLOOD STAGE BY TOMORROW EARLY 
  AFTERNOON.
* AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES. 
  THIS CREST COMPARES TO A PREVIOUS CREST OF 23.1 FEET ON MAY 4 2010.

$$
512 
WGUS83 KJKL 040727
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
227 AM EST SUN MAR 4 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN KENTUCKY...
 
  THE CUMBERLAND RIVER AT WILLIAMSBURG

.THE RIVER CRESTED JUST BELOW FLOOD STAGE...BUT WILL CONTINUE TO 
RUN HIGH THROUGH MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA 
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY 
THIS FORECAST TAKE NECESSARY PRECAUTIONS. 

&&

KYC235-040757-
/O.CAN.KJKL.FL.W.0001.000000T0000Z-120305T0000Z/
/WLBK2.1.ER.120304T1410Z.120304T1800Z.120304T1800Z.NO/
227 AM EST SUN MAR 4 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CUMBERLAND RIVER AT WILLIAMSBURG.
* AT 2 AM SUNDAY THE STAGE WAS 20.8 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER CRESTED AT 20.9 FEET LATE FRIDAY EVENING.
  THE RIVER WILL STEADILY FALL...BUT WILL CONTINUE TO RUN HIGH 
  THROUGH MONDAY EVENING.
* AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES. .
THIS CREST COMPARES TO A PREVIOUS CREST OF 23.1 FEET ON MAY 4 2010.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at Mar 3, 12:59 PM EST, 59 minutes earlier.

Area forecast discussion, Mar 3, 12:59 PM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1259 PM EST SAT MAR 3 2012

.UPDATE...
ISSUED AT 1259 PM EST SAT MAR 3 2012

DEWPOINTS HAVE REALLY MIXED OUT WELL THIS AFTERNOON WITH THE GOOD
MIXING...SO HAVE LOWERED THEM DOWN A BIT. OTHERWISE...FORECAST LOOKS
IN GOOD SHAPE. IT DOES APPEAR LIKE A WEAK SHORTWAVE MAY BRING SOME
CLOUD COVER DOWN INTO OUR NECK OF THE WOODS LATER THIS EVENING AND
OVERNIGHT...EVENTUALLY LEADING TO SOME POTENTIAL FLURRIES BY DAYBREAK
SUNDAY.

UPDATE ISSUED AT 948 AM EST SAT MAR 3 2012

A MUCH QUIETER MORNING ONGOING ACROSS THE AREA WITH MID LEVEL RIDGING
DIRECTLY OVERHEAD...LEADING TO CLEAR SKIES AND TEMPERATURES CLIMBING
INTO THE 40S. DID BOOST HIGHS A BIT TODAY GIVEN THE CURRENT WARMING
AND DECENT MIXING POTENTIAL TODAY. OTHERWISE...MAY HAVE TO WATCH
CLOUDS BUILD BACK INTO THE AREA THIS EVENING FROM THE NORTHWEST AS
THE MID LEVEL RIDGING DEPARTS TO THE SOUTHEAST. OTHERWISE...FORECAST
IN GOOD SHAPE.

UPDATE ISSUED AT 650 AM EST SAT MAR 3 2012

SOME SLIGHT ADJUSTMENTS WERE MADE TO SKY COVER BASICALLY TO TREND OUT
CLOUDS NEAR THE VA BORDER A BIT QUICKER. OTHERWISE...HOURLY TEMP AND
DEWPOINT CURVES WERE ADJUSTED BASED ON RECENT OBSERVATION TRENDS.
OTHERWISE...THE FORECAST FOR TODAY APPEARS ON TARGET AT THIS TIME AND
NO OTHER CHANGES WERE MADE.

&&

.SHORT TERM...(TODAY THROUGH SUNDAY NIGHT)
ISSUED AT 339 AM EST SAT MAR 3 2012

THE LOW PRESSURE SYSTEM AND COLD FRONT RESPONSIBLE FOR SHOWERS AND
THUNDERSTORMS AND THE OUTBREAK OF SEVERE WEATHER ON FRIDAY CONTINUES
TO DEPART THE REGION. A FEW LINGERING SHOWERS ARE CURRENTLY MOVING
ALONG THE VA BORDER COUNTIES...BUT THESE SHOULD EXIT THE AREA BY
AROUND 4 AM. WITH THAT IN MIND...PLAN TO HANDLE THOSE WITH A GRAPHICAL
NOW AND NOT INCLUDE IN THIS ZFP AND FORECAST UPDATE. CLEARING HAS
GRADUALLY BEEN WORKING INTO THE AREA FROM CENTRAL KY AS THE FRONTS
PROGRESS ACROSS THE APPALACHIANS HAS BEEN A BIT SLOWER THAN IT WAS
ON FRI EVENING. SO FAR...TEMPS HAVE DROPPED INTO THE UPPER 30S ACROSS
THE HIGHEST TERRAIN AND IN THE FAR NW. NW WINDS...GENERALLY 10KT OR LESS
WERE ONGOING AT PRESENT AND THIS SHOULD CONTINUE THROUGH AT LEAST DAWN.
MIXING DURING THE DAY ON SAT WILL LEAD TO WINDS INCREASING A BIT.

OTHERWISE...MODELS ARE IN GENERALLY GOOD AGREEMENT THROUGH THE NEAR TERM
PERIOD. ONE SHORTWAVE TROUGH AXIS IS CURRENTLY SHIFTING EAST OF THE
AREA. THROUGH THE DAY ON SATURDAY...A SHORTWAVE ROTATING THROUGH THE
NORTHERN STREAM IS EXPECTED TO START TO MERGE WITH A SHORTWAVE WORKING
TOWARD THE MS VALLEY REGION. THIS WILL LEAVE THE REGION IN A REGION
OF SOME WEAK RIDGING IN BETWEEN SYSTEMS TODAY INTO THIS EVENING. THIS
SHOULD LEAD TO PARTIAL CLEARING. SOME LINGERING CLOUD COVER AND
PASSING MID AND HIGH LEVEL CLOUDS AND COLD ADVECTION WILL LEAD TO MAX
T BELOW NORMAL.

THEN A SHORTWAVE TROUGH WILL WORK INTO THE REGION LATER TONIGHT AND
PASS EAST OF THE AREA ON SUN. CLOUDS MAY BE THIN OR EVEN CLEAR SKIES
OBSERVED FOR A WHILE IN THE EVENING...BUT CLOUDS SHOULD THEN INCREASE
OVERNIGHT AS THE SHORTWAVE APPROACHES. THIS SYSTEM WILL HAVE LIMITED
MOISTURE TO WORK WITH...HOWEVER...IN THE WAKE OF THE DEPARTING LOW
PRESSURE SYSTEM AND THE SHORTWAVE TROUGH WORKING THROUGH COLD
ADVECTION...ESPECIALLY ALOFT WILL BE OCCURRING. MODEL TIMEHEIGHT
SECTIONS AND FORECAST SOUNDINGS INDICATE MOISTURE NEAR AND ABOVE THE
-10C LEVEL LATER TONIGHT AND INTO THE DAY ON SUN. AS THE TROUGH
PASSES ISOLATED SNOW SHOWERS AND FLURRIES APPEAR POSSIBLE. THE
AIRMASS WILL BE SO COLD ALOFT AND NEAR SURFACE RH LOW ENOUGH THAT
EVEN IF MAX T IS AROUND 40 OR SO ON SUN SNOWFLAKES SHOULD BE ABLE TO
SURVIVE TO THE SFC EVEN AT THOSE WARMER TEMPERATURES. ACROSS THE
MAJORITY OF THE AREA...HAVE KEPT THE THREAT OF FLURRIES THROUGHOUT
THE DAY ON SUN...AFTER THE ISOLATED SNOW SHOWER THREAT VERY LATE
TONIGHT AND ON SUN MORNING AS THE UPPER TROUGH PASSES AND MODELS PROG
A BIT OF LIFT IN THE LOW LEVELS. THE GFS PAINTS SOME VERY LIGHT QPF
WITH THIS WHILE THE NAM DOES NOT. PERSISTENCE OF SLIGHT CHANCE POPS
ON SUN APPEARED BEST AND WAS IN LINE WITH MOS GUIDANCE.

MODEL AGREEMENT WITH A CLIPPER SYSTEM FOR SUN NIGHT INTO THE START OF THE
LONG TERM PERIOD IS GENERALLY BEST AMONG THE 0Z GFS AND 0Z ECMWF.
THE NAM IS A BIT FURTHER SW WITH THE DEEPEST MOISTURE AND HIGHEST
QPF WITH THIS SYSTEM. THE 0Z GFS AND TO A LARGE DEGREE THE 0Z ECMWF FAVOR
THE HIGHEST QPF OVER THE CENTRAL CWA. THE PREVIOUS RUN OF THE GFS HAD
THE HIGHEST QPF OVER THE NE CWA. THE 03Z SREF WAS A BIT FURTHER
NORTHEAST WITH THE HEAVIEST QPF. THAT BEING SAID...TEMPS ALOFT WILL BE
COLD ENOUGH THAT AS THE LOWER LEVEL SATURATE PRECIP SHOULD FALL
ENTIRELY AS SNOW WITH THIS SYSTEM ACROSS THE REGION AND SFC TEMPS
SHOULD DROP TO FREEZING OR BELOW. MODELS PROG PW TO CLIMB TO NEAR 0.3
INCHES WITH THIS SYSTEM. ALSO...SOME LEFT EXIT REGION JET DYNAMICS
MAY ALSO BE IN PLAY AS WELL. WE CONTINUED TO FAVOR CONTINUITY AND
LARGELY THE 0Z GFS THIS FORECAST CYCLE FOR POPS ON SUN NIGHT IN THE
LIKELY RANGE ACROSS THE BOARD. LIKELY POPS WERE FAVORED BY THE MAV MOS
ACROSS THE ENTIRE AREA...WHILE THE MET MOS WAS LOWER WITH SUN NIGHT
POPS COMPARED TO THE FORECAST. HPC GUIDANCE GENERALLY FAVORED A BLEND
OF THE 0Z GFS AND 0Z ECMWF WITH QPF FOR THE SNOWFALL. AT THIS POINT
IN TIME...THE SUN NIGHT INTO EARLY IN THE LONG TERM PERIOD SYSTEM
APPEARS LIKE A POTENTIAL SNOW ADVISORY EVENT...ESPECIALLY CONSIDERING
THAT THE BULK OF THE SNOW SHOULD FALL DURING THE NIGHT AND THUS IS
MORE FAVORABLE DURING THIS TIME OF YEAR FOR GETTING ACCUMULATING SNOW.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 339 AM EST SAT MAR 3 2012

THE MODELS REMAIN IN GOOD AGREEMENT WITH THE LONG WAVE PATTERN...
WHICH TRANSITIONS TO ZONAL FLOW FOR EARLY NEXT WEEK...AND THEN
AMPLIFYING ONCE AGAIN BY THE MIDDLE AND END OF THE UPCOMING WORK
WEEK.

A TROUGH WILL BE EXITING EAST ON MONDAY...WITH LIGHT SNOW WINDING
DOWN IN THE MORNING ACROSS THE AREA. MODEST RIDGING AND SURFACE HIGH
PRESSURE BUILDING IN AND EVENTUALLY OFF THE EASTERN SEABOARD WILL
BRING MILDER AND GENERALLY DRIER WEATHER THROUGH THE MIDDLE OF THE
WEEK...BEFORE A COLD FRONT APPROACHES AND EVENTUALLY STALLS NEAR THE
AREA FOR THURSDAY AND FRIDAY...BRINGING THE NEXT CHANCE OF RAIN.
HAVE GENERALLY STUCK WITH THE BLENDED GUIDANCE...ALTHOUGH DID LINGER
THE CHANCE POPS A BIT LONGER THROUGH FRIDAY.

FOR TEMPERATURES...GENERALLY SIDED WITH MORE OF A DIURNAL RANGE THEN
THE BLENDED GUIDANCE...ESPECIALLY FOR THE LOW TEMPERATURES IN THE
MORE SHELTERED VALLEYS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1259 PM EST SAT MAR 3 2012

VFR CONDITIONS WILL CONTINUE THROUGH THE TAF FORECAST PERIOD. SOME
STRATOCU WILL BUILD SOUTH LATER THIS EVENING AND OVERNIGHT...BUT
SHOULD REMAIN AT OR ABOVE 4KFT. THIS STRATOCU WILL DEVELOP INTO
STRATUS TOMORROW AS MORE MOISTURE ADVECTS SOUTHWARD INTO THE
REGION...SETTING THE STAGE FOR A OVERCAST DAY. WINDS WILL BE GUSTY
OUT OF THE WEST THIS AFTERNOON...BEFORE DISSIPATING AROUND SUNSET.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...KAS
SHORT TERM...JP
LONG TERM....GEOGERIAN
AVIATION...KAS
Hazardous weather outlook, Mar 3, 4:03 AM EST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
403 AM EST SAT MAR 3 2012

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-041200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
403 AM EST SAT MAR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

RUNOFF FROM HEAVY RAINFALL WILL LEAD TO CONTINUED HIGH WATER ALONG
PORTIONS OF THE KENTUCKY...RED...LICKING...AND CUMBERLAND RIVER
BASINS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HIGH WATER WILL STILL BE POSSIBLE ALONG PORTIONS OF THE MAIN STEM OF
THE KENTUCKY RIVER AND IN THE CUMBERLAND RIVER BASIN ON SUNDAY.

SNOW SHOWERS WILL BE POSSIBLE ON SUNDAY...MAINLY IN THE MORNING
THROUGH EARLY AFTERNOON. A PERIOD OF SNOW IS LIKELY ON SUNDAY NIGHT
INTO MONDAY MORNING. SOME LIGHT ACCUMULATIONS MAY OCCUR AND SLICK
ROADS ARE POSSIBLE DURING THE MONDAY MORNING COMMUTE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JP

In the hours before

Local storm report, Mar 3, 7:59 AM EST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
759 AM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND DMG     COLLISTA                37.78N 82.82W
03/02/2012                   JOHNSON            KY   PUBLIC

            CHURCH BUILDING DESTROYED AND MOBILE HOMES SEVERELY
            DAMAGED OR DESTROYED. TIME OF EVENT IS ESTIMATED.

&&

JP
Local storm report, Mar 3, 1:47 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
147 PM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             FONDE                   36.60N 83.88W
03/02/2012  M1.25 INCH       BELL               KY   TRAINED SPOTTER

&&

JCARICO

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 7:04 PM ESTTornado WarningJKLBreathitt, Magoffin, Morgan, Wolfe41 min
Mar 2, 7:08 PM ESTTornado Warning EmergencyJKLClay, Jackson, Laurel, Owsley, Rockcastle37 min
Mar 2, 7:11 PM ESTTornado Warning EmergencyJKLFloyd, Johnson, Magoffin, Martin49 min
Mar 2, 7:14 PM ESTSevere Thunderstorm WarningJKLJackson, Owsley, Rockcastle46 min
Mar 2, 7:22 PM ESTFlash Flood Warning EmergencyJKLBreathitt, Floyd, Johnson, Lee, Magoffin, Martin and 4 more5 hr
Mar 2, 7:22 PM ESTSevere Thunderstorm WarningJKLHarlan, Letcher23 min
Mar 2, 7:23 PM ESTSevere Thunderstorm WarningJKLBreathitt, Lee, Magoffin, Wolfe52 min
Mar 2, 7:24 PM ESTTornado WarningJKLKnox, McCreary, Wayne, Whitley36 min
Mar 2, 7:28 PM ESTSevere Thunderstorm WarningJKLJohnson, Martin32 min
Mar 2, 7:34 PM ESTTornado WarningJKLFloyd, Johnson, Magoffin, Martin26 min
Mar 2, 7:45 PM ESTSevere Thunderstorm WarningJKLBreathitt, Knott, Magoffin, Perry45 min
Mar 2, 7:52 PM ESTFlash Flood WarningJKLBreathitt, Estill, Jackson, Lee, Powell, Wolfe4 hr
Mar 2, 7:57 PM ESTSevere Thunderstorm WarningJKLFloyd, Johnson, Magoffin, Martin, Pike48 min
Mar 2, 7:58 PM ESTTornado WarningJKLBell, Harlan, Knox, Whitley32 min
Mar 2, 8:22 PM ESTTornado WarningJKLBell, Harlan23 min
Mar 2, 8:41 PM ESTSevere Thunderstorm WarningJKLBell, Harlan19 min
Mar 2, 11:56 PM ESTAreal Flood WarningJKLBath, Breathitt, Elliott, Estill, Fleming, Floyd and 14 more12 hr
Mar 3, 12:05 AM ESTAreal Flood WarningJKLBell, Harlan, Knox, McCreary, Whitley12 hr
Mar 3, 2:00 AM ESTRiver Flood AdvisoryJKLBell13 hr
Mar 3, 2:23 AM ESTRiver Flood AdvisoryJKLWhitley14 hr
Mar 3, 7:43 AM ESTRiver Flood AdvisoryJKLKnox26 hr
Mar 3, 11:11 AM ESTRiver Flood AdvisoryJKLEstill, Powell42 hr

Nearby

River Flood Warnings in Kentucky, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.